Please help! Over the last week I have been waking up each morning with a new bruise. Large bruises and small bruises. The location varies but it is mainly on my thighs, knees and under my arms. They usually stay yellow until they disappear however some of the larger ones do turn purple and black. I have been having itching spells and I can tell some of the bruising and blood spots may be cause from my scratching. I do not know if the itching and the bruises are related but it all happened around the same time. My Dr put me on 2 different antibiotics about a month ago for a common cold. I was unable to hold the antibiotics on my stomach but when he called in a 3rd Rx, I was afraid to take it because I had Stephen-Johnson Syndrom 13 years ago. I was afraid of this happening again. Could antibiotics cause itching and bruising weeks after taking them?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?